# SDR AALA201905239026

- Difficulty date: May 8, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 61,380 hours, 23,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D53114243200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND FORWARD PASSENGER / CREW DOOR CUTOUT INTERCOSTAL CRACKED AT FR 20 LEFT AND DOOR STOP #7. REPLACED INTERCOSTAL PER SRM 51-72-11.
